The drifting of honey-bees

A - Papers appearing in refereed journals

Free, J. B. 1958. The drifting of honey-bees. The Journal of Agricultural Science. 51 (3), pp. 294-306.

AuthorsFree, J. B.


Year of Publication1958
JournalThe Journal of Agricultural Science
Journal citation51 (3), pp. 294-306
Digital Object Identifier (DOI)
Open accessPublished as non-open access
PublisherCambridge University Press (CUP)

Permalink -

Restricted files

Publisher's version

Under embargo indefinitely

77 total views
0 total downloads
1 views this month
0 downloads this month